MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV ACHIEVE MAPPING CATHETER - 20 MM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT

MEDTRONIC MEXICO S. DE R.L. DE CV ACHIEVE MAPPING CATHETER - 20 MM; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Model Number 990063-020
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, when prepping the mapping catheter there was difficulty inserting the mapping catheter into the co-pilot.The mapping catheter was noted to be kinked on the proximal end of the shaft.The mapping catheter was replaced to resolve the issue. the case was completed with cryo. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the 990063-020 mapping catheter with lot number 227844603 was returned and analyzed.Visual inspection was performed.The loop segment area showed the loop was intact with no apparent issues.No damage was observed along with the tip/loop section of the mapping catheter.The pebax tubing area showed the pebax tubing was intact with no apparent issues.No damage was observed along with the pebax tubing section of the mapping catheter.The electrodes were intact with no apparent issues.All electrodes existed on the loop section and no cosmetic issue or anomalies were identified.The shaft was kinked approximately 11.75 inches from the lemo connector.The introducer was intact with no apparent issues.No damage or any other issue was observed along with the introducer.The lemo connector was intact with no apparent issues.No damage or any other issue was observed along with the lemo connector.The mapping catheter was connected to the test cable and the continuity and impedance measurement between the electrodes and the other side of the cable showed the electrode's continuity and impedance to the cable were normal.In conclusion, the reported kink issue was confirmed through analysis and the mapping catheter failed the returned product inspection due to a kink/twist on the catheter shaft.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACHIEVE MAPPING CATHETER - 20 MM
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19141645
Report Number9617601-2024-00064
Device Sequence Number7960335
Product Code DRF
UDI-Device Identifier00643169467385
UDI-Public00643169467385
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/02/2025
Device Model Number990063-020
Device Catalogue Number990063-020
Device Lot Number227844603
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/15/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale